# SDR 06FDEA0489

- Difficulty date: February 1, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD FWD SURFACE, GOUGES JUST INBOARD OF NR 2 RADOME ALIGNMENT AND ATTACH PAD.   REPAIRED BS 178 BULKHEAD FWD SURFACE IAW SRM 53-10-1.
